Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
phoenixx1013

getting off of BCP after accutane..

Recommended Posts

A little background - I'm 23 and am currently on my second course of Accutane. My first course was completed when I was 17 and it kept me clear for about 5 years. I started taking birth control during my first round of Accutane and have stayed on it ever since.

I really want to get off the pill when I'm done with Accutane in about 2 months but I'm extremely worried that I will start breaking out and that going through Accutane will be for nothing :(Has anyone had any problems when they stopped taking the pill directly after their Accutane course? I'm just concerned since I've been on birth control for so long that my hormones will be all out of whack, thus resulting in acne. Any insight on this would be greatly appreciated !!
 

Share this post


Link to post
Share on other sites

Hey girl! Not sure if you are still active here but would love to know how getting off accutane and BC worked for you?! I am in the same boat right now. 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×